Please use this identifier to cite or link to this item: http://earchive.tpu.ru/handle/11683/9727
Title: Рациональная форма записи разложения многофазных систем на симметричные составляющие
Authors: Табинский, М. П.
Issue Date: 1967
Publisher: Томский политехнический университет
Citation: Табинский М. П. Рациональная форма записи разложения многофазных систем на симметричные составляющие / М. П. Табинский // Известия Томского политехнического института [Известия ТПИ]. — 1967. — Т. 161. — [С. 86-88].
URI: http://earchive.tpu.ru/handle/11683/9727
Appears in Collections:Известия ТПУ

Files in This Item:
File Description SizeFormat 
bulletin_tpu-1967-v161-18_bw.pdfBlack-and-white version of the preview78,14 kBAdobe PDFView/Open
bulletin_tpu-1967-v161-18_full.pdfColor version4,13 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.